Range expansion through fragmented landscapes under a variable climate

TitleRange expansion through fragmented landscapes under a variable climate
Publication TypeJournal Article
Year of Publication2013
AuthorsBennie, J, Hodgson, JA, Lawson, CR, Holloway, CTR, Roy, DB, Brereton, TM, Thomas, CD, Wilson, RJ
JournalEcology Letter
Volume16
Issue7
Pagination921-929
URLhttp://onlinelibrary.wiley.com/doi/10.1111/ele.12129/pdf
DOI10.1111/ele.12129
Refereed DesignationRefereed

Scheme: 

Research themes: